# SDR HEEA079091

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 2,059 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 222375022111
- Part serial: 9302106
- Condition: Malfunctioned
- Location: Engine Ng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NG INDICATOR HAS A FLUCTUATING NEEDLE.
